Hamiltonian structure of averaged difference systems
Matematičeskie zametki, Tome 44 (1988) no. 5, pp. 584-595
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_44_5_a2,
author = {V. L. Vereshchagin},
title = {Hamiltonian structure of averaged difference systems},
journal = {Matemati\v{c}eskie zametki},
pages = {584--595},
year = {1988},
volume = {44},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_44_5_a2/}
}
V. L. Vereshchagin. Hamiltonian structure of averaged difference systems. Matematičeskie zametki, Tome 44 (1988) no. 5, pp. 584-595. http://geodesic.mathdoc.fr/item/MZM_1988_44_5_a2/